Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 31, No. 2, pp. 227-232 (2015)

2-primal Ore extensions over weak $\sigma$-rigid rings

Smarti Gosani and V. K. Bhat

SMVD University

Abstract: See full text of the paper.

Keywords: 2-primal, minimal prime, automorphism, derivation, Ore extensions.

Classification (MSC2000): 16S36; 16N40, 16P40, 16S32, 16W20, 16W25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition